"I went to hospital because my heart was racing," says Winnifred, "and they kept me for three days.
Then in March of this year, I had severe chest pains and had to go back in the hospital. I feel like my heart is damaged—I can't take a deep breath. When you don't get enough air, you can't think properly and can't make good decisions. And I am pretty much depressed all the time. Before this happened in March I was in good spirits.
I can honestly tell you that Digitek damaged my heart.
And I am convinced that I had a bottle of the double-dose Digitek because the size of the pill was almost double of what it had been before. As soon as I got it from the pharmacist I noticed the difference; it occurred to me to call the pharmacy but I thought otherwise because they are very reliable and careful not. In other words, I trust my pharmacist.
READ MORE LEGAL NEWS
I remember having vision problems around that same time, and I suffered from dizziness. And I had never experienced colored circles around light before. I live in a townhouse and by the time I get upstairs I am out of breath. I am a small person so that amount of overmedication hurt me more.
I also have problems sleeping. I can't relax enough to get to sleep. I have always been careful about the medications I take but now I am afraid of any pharmaceutical, even if it is prescribed.
I want to say this to the manufacturer: be more careful! You are fooling with people's lives. I am 83 and my life has been degraded now. It is a tragedy."